MathSciNet Relay Station
MathSciNet bibliographic data
MR990602 (90g:65028) 65D32
Rahman, Qazi I.; Schmeisser, Gerhard Quadrature formulae and functions of exponential type. Math. Comp. 54 (1990), no. 189, 245–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement